# SDR AALA202105249021

- Difficulty date: May 21, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N998NN
- Make and model: Boeing 737823
- Aircraft serial: 31250
- Aircraft time: 13,576 hours, 5,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 18C ESCAPE PATH LIGHTING COVER DAMAGED. REPOSITIONED 18C LIGHT COVER IAW STANDARD PRACTICES, OPS CHECK GOOD.
